# SDR SWAA2021051772730

- Difficulty date: May 13, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 52,415 hours, 31,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 500d
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON FORWARD CARGO BAY AFT BULKHEAD CENTER PANEL LOWER SUPPORT AT B.S. 500D; R.B.L. 25; W.L. 154.  REMOVED CORROSION IAW SRM 51-10-02-0G-0,  ORIGINAL THICKNESS WAS 0.071 IAW SRM 53-30-08-0I-0 IDENTIFICATION 1. MAX. MAT. LOSS, L=1.5'XW=1.5'XD=0.004' REMAINING THICKNESS 0.067' FOUND TO BE WITHIN LIMITS.   REWORKED AREA IAW SRM 53-30-08-1A-1 ALLOWABLE DAMAGE 1.  APPLIED CHEMICAL CONVERSION COATING,  PRIMER & ENAMEL IAW SRM 51-20-01, SOPM 20-41-02 ON REWORKED AREA.
